×

Found 26 Documents (Results 1–26)

Monotonicity properties of regenerative sets and Lorden’s inequality. (English) Zbl 1497.60124

Chen, Zhen-Qing (ed.) et al., Dirichlet forms and related topics, in honor of Masatoshi Fukushima’s beiju, IWDFRT 2022, Osaka, Japan, August 22–26,2022. Singapore: Springer. Springer Proc. Math. Stat. 394, 109-117 (2022).
MSC:  60K05 60J55 60D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Main Field

Software